@article{AL_2013_52_6_a1,
author = {E. V. Kaigorodov},
title = {Hopfian algebraically compact {Abelian} groups},
journal = {Algebra i logika},
pages = {667--675},
year = {2013},
volume = {52},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_2013_52_6_a1/}
}
E. V. Kaigorodov. Hopfian algebraically compact Abelian groups. Algebra i logika, Tome 52 (2013) no. 6, pp. 667-675. http://geodesic.mathdoc.fr/item/AL_2013_52_6_a1/
[1] J. Nielsen, “Om regning med ikke-kommutative faktorer og dens anvendelse i gruppeteorien”, Mat. Tidsskrift B, 1921 (1921), 78–94 | Zbl
[2] H. Hopf, “Zur Algebra der Abbildungen von Mannigfaltigkeiten”, J. Reine Angew. Math., 163 (1930), 71–88 | Zbl
[3] H. Hopf, “Beiträge zur Klassifizerung der Flächenabbildungen”, J. Reine Angew. Math., 165 (1931), 225–236 | Zbl
[4] E. V. Kaigorodov, “Khopfovy abelevy gruppy”, Vestn. Tomsk. gos. un-ta. Matem. mekh., 2012, no. 2(18), 5–12
[5] L. Fuks, Beskonechnye abelevy gruppy, v. 1, Mir, M., 1974
[6] I. Kaplansky, Infinite abelian groups, Univ. Michigan Publ. Math., 2, Univ. Michigan Press, Ann Arbor, 1954 | MR | Zbl
[7] P. A. Krylov, A. A. Tuganbaev, Moduli nad oblastyami diskretnogo normirovaniya, Faktorial Press, M., 2007
[8] P. A. Krylov, A. V. Mikhalev, A. A. Tuganbaev, Abelevy gruppy i ikh koltsa endomorfizmov, Faktorial Press, M., 2006